Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On the gradient estimate of Cheng and Yau


Author: Ovidiu Munteanu
Journal: Proc. Amer. Math. Soc. 140 (2012), 1437-1443
MSC (2010): Primary 53C21; Secondary 58J05
DOI: https://doi.org/10.1090/S0002-9939-2011-11304-2
Published electronically: September 1, 2011
MathSciNet review: 2869128
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve the well-known local gradient estimate of Cheng and Yau in the case when the Ricci curvature has a negative lower bound.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21, 58J05

Retrieve articles in all journals with MSC (2010): 53C21, 58J05


Additional Information

Ovidiu Munteanu
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: omuntean@math.columbia.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-11304-2
Received by editor(s): December 28, 2010
Published electronically: September 1, 2011
Additional Notes: The author’s research was partially supported by NSF grant No. DMS-1005484
Communicated by: Michael Wolf
Article copyright: © Copyright 2011 American Mathematical Society